# SDR REXA2017020400150

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 7,631 hours, 5,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF BS 280 FLOORBEAM ANGLE,  FOUND CORROSION LBL 11.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REMOVED AND  REPLACED THE FLOORBEAM IAW SRM 51-42-06, 51-42-21, 51-42-10, AND REO 670-53-11-594 REV A.
